I recently (3 wks. ago) received radiesse injections to reduce nasolabiel folds. I was told that in order to look natural ithadto first be injected into my cheeks to Fill them out. I received 31/2 syringes near my upper cheeks and the other half in my nasolabiel Fold. Immediately following the procedure my cheek bones were swollen and red. The swelling Is still there and my temples feel bruised to the touch along with blurred Vision. I have bad headaches all the time. I'm getting worried!
Can Radiesse Cause Headaches and Blurred Vision?
Doctor Answers (1)
Side Effects of Radiesse
After an injection of Radiesse, patients may experience redness, bruising, swelling or other local side effects. Most side effects of treatment resolve within a few days. More rare side effects may include swelling that lasts longer, unevenness or firmness in the area injected, and as with any injection, there may be a risk of infection. Your symptoms do not fall in line with the reported side effects of Radiesse, so these issues could be caused by something other than the treatment. I would suggest speaking directly with the doctor who injected the Radiesse about the side effects you are experiencing to develop a plan for resolving them. Best of luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.